First I was on Sandoz for many years at 10, then 20, then 40 mg... no issues whatsoever, 6 months ago I went down from 40 to 20 and felt great... 6 weeks ago they discontinued making the Sandoz for some reason and I have been a roller coaster ever since. First new den Eric they gave me was Alembic, which I took for a week then discontinued due to the stomach pain... then I switched to Mylan tablets, and had no issues at all either... this week on Tuesday I had a full on panic attack for no reason ... I figured it was the tablets, even though I was more than 30 days I to them and quickly switched brands to Teva/ Pliva 20 mg... I feel so awful at this point I’m just not going to take the Teva again and go right back to the Mylan tablets... I have only taken 3 doses of it and I cannot sleep, cannot eat, and my body feels like it cannot sit still and I am crying like crazy... I have been taking zofran to deal with the god awful nausea, and it helps me to get a few morsels of food in me, but I am don’t with the Teva... I have to go back to Mylan or I will not be ok. Mylan was working for me, but for some reason I just randomly switched thinking my sensitive body could handle it...
No responses have yet been posted. Add your response to this question.
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 17 and I just started taking Fluoxetine, and I am reading info pages and stuff online about it?
Posted 1 May 2010 • 4 answers
Posted 3 Aug 2010 • 2 answers
Posted 25 Nov 2013 • 6 answers
Posted 7 Jan 2016 • 3 answers
Posted 12 Mar 2018 • 3 answers